# SDR TRBA2011035

- Difficulty date: April 7, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 447
- Aircraft time: 27,222 hours, 30,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7012210
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN ENTRY DOOR EMERGENCY LIGHT INOPERATIVE.  RELAMP MAIN CABIN ENTRY IAW JIC 33-50-00.  OPS CHECK GOOD.
